# SDR USAA2013122300007

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 30,854 hours, 23,557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE DETECTOR FAULT.  REPLACED ALL LAVATORY SMOKE DETECTOR FILTERS & RESET CIDS SYS IAW TSM 23-73-00, OPERATIONS CHECKED GOOD.
